# SDR SWAA2022022358867

- Difficulty date: September 11, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 49,284 hours, 29,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CRACKED THRESHOLD; FWD CARGO AFT CORNER. / THIS NON-ROUTINE WILL BE SIGNED OFF ON EA# 1-A53-2076-G589190.
